Partition ideals of order 1, the Rogers-Ramanujan identities and computers
Groupe d'étude d'algèbre, Tome 1 (1975-1976), Exposé no. 6, 8 p.
@article{GEA_1975-1976__1__A6_0,
     author = {Andrews, George E.},
     title = {Partition ideals of order 1, the {Rogers-Ramanujan} identities and computers},
     journal = {Groupe d'\'etude d'alg\`ebre},
     note = {talk:6},
     publisher = {Secr\'etariat math\'ematique},
     volume = {1},
     year = {1975-1976},
     zbl = {0383.10008},
     language = {en},
     url = {http://www.numdam.org/item/GEA_1975-1976__1__A6_0/}
}
TY  - JOUR
AU  - Andrews, George E.
TI  - Partition ideals of order 1, the Rogers-Ramanujan identities and computers
JO  - Groupe d'étude d'algèbre
N1  - talk:6
PY  - 1975-1976
DA  - 1975-1976///
VL  - 1
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/GEA_1975-1976__1__A6_0/
UR  - https://zbmath.org/?q=an%3A0383.10008
LA  - en
ID  - GEA_1975-1976__1__A6_0
ER  - 
Andrews, George E. Partition ideals of order 1, the Rogers-Ramanujan identities and computers. Groupe d'étude d'algèbre, Tome 1 (1975-1976), Exposé no. 6, 8 p. http://www.numdam.org/item/GEA_1975-1976__1__A6_0/

[1] Andrews (G.E.). - Partition theorems related to the Rogers-Ramanujan identities J. combinatorial Theory, t. 2, 1967, p. 422-430. | MR 214482 | Zbl 0153.02101

[2] Andrews (G.E.). - Some new partition theorems, J. combinatorial Theory, t. 2, 1967, p. 431-436. | MR 214483 | Zbl 0153.02102

[3] Andrews (G.E.). - On Schur's second partition theorem, Glasgow math. J., t. 8, 1967, p. 127-132. | MR 220692 | Zbl 0253.05009

[4] Andrews (G.E.). - Some new partition theorems II, J. combinatorial Theory, t. 7, 1969, p. 262-263. | MR 246780 | Zbl 0186.01604

[5] Andrews (G.E.). - Number theory. - Philadelphia, W. B. Saunders Company, 1971. | MR 309838 | Zbl 0221.10001

[6] Andrews (G.E.). - Partition identities, Adv. in Math., t. 9, 1972, p. 10-51. | MR 306105 | Zbl 0235.10007

[7] Andrews (G.E.). - A general theory of identities of the Rogers-Ramanujan type, Bull. Amer. math. Soc., t. 80, 1974, p. 1033-1052. | MR 387178 | Zbl 0301.10016

[8] Bender (E.A.) and Knuth (D.E.). - Enumeration of plane partitions, J. combinatorial Theory, Series A, t. 13, 1972, p. 40-54. | MR 299574 | Zbl 0246.05010

[9] Birkhoff (G.). - Lattice theory. Revised edition. - Providence, American mathematical Society, 1967 (American mathematical Society Colloquium Publications, 25). | Zbl 0153.02501

[10] Gordon (B.). - A combinatorial generalization of the Rogers-Ramanujan identities, Amer. J. Math. t. 83, 1961, p. 393-399. | MR 123484 | Zbl 0100.27303